# SDR 2004UALA00305

- Difficulty date: April 2, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 16,678 hours, 6,478 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7L WAS DENTED JUST FORWARD OF FRAME 7.  MAJOR REPAIRED ACCOMPLISHED.  REPLACED STRINGER.
